REAL

Browse by Funders

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | No Grouping
Jump to: 2007 | 2011
Number of items: 3.

2007

Szigeti, Jenő and van Wyk, Leon (2007) Subrings which are closed with respect to taking the inverse. JOURNAL OF ALGEBRA, 318 (2). pp. 1068-1076. ISSN 0021-8693

2011

Drensky, Vesselin and Szigeti, Jenő and van Wyk, Leon (2011) Algebras generated by two quadratic elements. COMMUNICATIONS IN ALGEBRA, 39 (4). pp. 1344-1355. ISSN 0092-7872

Foldes, Stephan and Szigeti, Jenő and van Wyk, Leon (2011) Invertibility and Dedekind finiteness in structural matrix rings. LINEAR AND MULTILINEAR ALGEBRA, 59. pp. 221-227. ISSN 0308-1087

This list was generated on Fri Apr 4 09:39:54 2025 CEST.